×

A lower Lipschitz condition for the stable subordinator. (English) Zbl 0193.45002


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Blumenthal, R. M.; Getoor, R. K., Markov processes and potential theory (1968), New York: Academic Press, New York · Zbl 0169.49204
[2] Blumenthal, R. M.; Getoor, R. K., Local times for Markov processes, Z. Wahrscheinlichkeitstheorie verw. Geb., 3, 50-74 (1964) · Zbl 0126.33701
[3] Boylan, E. S., Local times for a class of Markov processes, Illinois J. Math., 8, 19-39 (1964) · Zbl 0126.33702
[4] Jain, N.; Pruitt, W. E., Collisions of stable processes, Illinois J. Math., 13, 241-248 (1969) · Zbl 0165.19401
[5] Lévy, P., Théorie de l’Addition des Variables Aléatoires (1937), Paris: Gauthier Villars, Paris · JFM 63.0490.04
[6] Orey, S., Polar sets for processes with stationary independent increments (1967), New York: John Wiley and Sons, New York · Zbl 0308.60040
[7] Skohorod, A. V.: Asymptotic formulas for stable distribution laws. Select. Transi, math. Statist. Probab. 157-161 (1961).
[8] Stone, C., The set of zeros of a semi stable process, Illinois J. Math., 7, 631-637 (1963) · Zbl 0121.12906
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.